Be aware that Zelnorm (aka tegaserod) can cause extra bloating for the first week or so. Same goes for the nausea and cramping. I also got headaches for the first few days.
Please take all the precautions (pulled from Yahoo Health):
- Stop taking tegaserod and contact your doctor if you experience new or increased stomach pain or blood in your stool.
- If severe diarrhea, or diarrhea together with bad cramping, abdominal pain, lightheadedness, fainting, or dizziness develops, stop taking tegaserod and contact your doctor. (Diarrhea is an occasional side effect of tegaserod. Most often, diarrhea has been reported during the first week of starting tegaserod. Typically, diarrhea diminishes with continued therapy.)
- It is not known if tegaserod will increase the risk of abdominal surgery. If you suddenly get different or worse abdominal pain, contact your doctor.
Please Note: There have been rare cases of rectal bleeding and severe abdominal pain in patients treated with Zelnorm. Some of these problems were related to insufficient blood flow to part of the bowel. It is not known if this was related to Zelnorm use.
Let us know how it goes. Good luck!